# SDR VA12004F00000

- Difficulty date: August 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N421GF
- Make and model: Cessna 421C
- Aircraft serial: 421C1110
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 653020
- Part serial: C159705N
- Condition: Broken
- Location: Engine
- Part time: 1,317 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT HAD BEEN ULTRASONIC INSPECTED IAW APPLICABLE CSB 99-6A DURING OVERHAUL.  RETURNED TO SERVICE AND AFTER 141.1 HOURS, FAILED IN SAME GENERAL OF REQUIRE INSPECTIONS.  BROKEN AT NR 3 MAIN JOURNAL TO NR 5 ROD THROW.
